# SDR AALA980892

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIG - FLT 904 - LT ENGINE FIRE LOOP 1 STATUS MSG WILL NOT ERASE FIRE LOOP DEF INOP AS PER MEL REF MIC SHEET ENTERED.  REPLACED LOWER FWD LOOP AND UPPER AFT LOOP FOR LEFT ENGINE PER MM.  OPS CHECK NORMAL.  REMOVED PLACARD AND CLRD MIC SHEET.  (M)
